Perron's theorem for linear impulsive differential equations with distributed delay


Akhmet M. U. , Alzabut J., Zafer A.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.193, no.1, pp.204-218, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 193 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.cam.2005.06.004
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.204-218
  • Keywords: perron condition, stability, adjoint, impulse, distributed delay, STABILITY, SYSTEMS, BOUNDEDNESS, PREDATOR, MODEL, PREY

Abstract

In this paper it is shown that under a Perron condition trivial solution of linear impulsive differential equation with distributed delay is uniformly asymptotically stable. (c) 2005 Elsevier B.V. All rights reserved.